The mean square of the product of a dirichlet L-function and a Dirichlet polynomial

Brian Conrey, Henryk Iwaniec, Kannan Soundararajan

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We establish an analogue of a conjecture of Balasubramanian, Conrey, and Heath-Brown for the family of all Dirichlet characters with conductor up to Q. This forms another application of our work in developing an asymptotic large sieve.

Original languageEnglish (US)
Pages (from-to)147-177
Number of pages31
JournalFunctiones et Approximatio, Commentarii Mathematici
Volume61
Issue number2
DOIs
StatePublished - Jan 1 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Asymptotic large sieve
  • Dirichlet L-functions
  • Moments

Fingerprint Dive into the research topics of 'The mean square of the product of a dirichlet L-function and a Dirichlet polynomial'. Together they form a unique fingerprint.

  • Cite this